# SDR FDEA201803010561

- Difficulty date: March 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 27,709 hours, 15,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: K Flap
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KRUGER FLAP FAILED TO EXTEND ON APPROACH.  COMPLIED WITH QRH.  AFTER STRUCTURES REPAIRED,  FIXED SKIN LEADING EDGE ABOVE RT KRUEGER FLAP IAW 57-30-6495.   INSTALLED THE RT KRUEGER FLAP AND MOVABLE VANE IAW AMM 27-87-11-04,  AND AMM 27-87-12-04.   ADJUSTMENT AND TESTS ACCOMPLISHED IAW AMM 27-87-11-04, AND AMM 27-87-00-5.  RT KRUEGER FLAP CHECKED NORMAL WITH NO FAULTS NOTED.   ACFT OK FOR SERVICE.
